MathSciNet Relay Station
MathSciNet bibliographic data
MR2857252 60B20 (15B05 15B52 46L53 46L54 60B10)
Bose, Arup; Hazra, Rajat Subhra; Saha, Koushik Convergence of joint moments for independent random patterned matrices. Ann. Probab. 39 (2011), no. 4, 1607–1620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement